Communications in Mathematical Analysis

Arcwise Connectedness of Efficient Sets

Ivan Ginchev

Full-text: Open access

Abstract

Let $E$ be a topological vector space and $C$ a pointed closed convex cone. For a set $Q$ in $E$ we prove arcwise connectedness of the efficient point set $Max(Q|C)$ between any two points of a closed set $M \subset Max(Q|C)$ with a compact closed convex hull and having certain additional property. An application to a class of non-convex in general sets is given. The method generalizes the one from [6] concerning compact convex sets and allows also for such sets to obtain a more general result.

Article information

Source
Commun. Math. Anal., Volume 10, Number 2 (2011), 1-17.

Dates
First available in Project Euclid: 28 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.cma/1322489161

Mathematical Reviews number (MathSciNet)
MR2859848

Zentralblatt MATH identifier
1235.90137

Subjects
Primary: 90C29: Multi-objective and goal programming

Keywords
vector optimization efficient sets arcwise connectedness

Citation

Ginchev, Ivan. Arcwise Connectedness of Efficient Sets. Commun. Math. Anal. 10 (2011), no. 2, 1--17. https://projecteuclid.org/euclid.cma/1322489161


Export citation

References

  • J. Benoist and N. Popovici, The contractibility of the efficient frontier of three-dimensional simply-shaded sets, J. Optim. Theory Appl. 111 (2001), pp 81-116.
  • A. Daniilidis, N. Hadjisavvas and S. Schaible, Connectedness of the efficient set for three-objective quasiconcave maximization problems, J. Optim. Theory Appl. 93 (1997), pp 517-524.
  • G. Jameson, Ordered linear spaces, Lect. Notes in Math. 141, Springer, Berlin, 1970.
  • J. L. Kelley and I. Namioka, Linear topological spaces, D. Van Nostrand Company, New York, 1963.
  • D. T. Luc, Theory of vector optimization, Lect. Notes in Econ. Math. Systems 319, Springer, Berlin, 1989.
  • E. K. Makarov, N. N. Rachkovski and W. Song, Arcwise connectedness of closed efficient sets, J. Math. Anal. Appl. 247 (2000), pp 377-383.
  • W. Song, Characterizations of some remarkable classes of cones, J. Math. Anal. Appl. 279 (2003), pp 308-316.